| Catalog Number |
368688 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received a photo for investigation, which shows two samples with blood in the tubing.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: insufficient blood flow.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported that while using the bd vacutainer® ultratouch¿ push button blood collection set with pah, that blood is backflowing to the needle once it gets to the vacutainer tube.This occurred one time.No patient impact reported.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The information for the additional medical device type is as follows: d.2b.Medical device type: fpa.The information for the additional common device name is as follows: d.2a.Common device name: set, administration, intravascular.
Event or Problem Description